# SDR DHL2000709001

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, NOSE GEAR FAILED TO LOCK DOWN ( RED LIGHT  ILLUMINATED). RECYCLED GEAR TWICE, EACH ATTEMPT RED  UNLOCKED LIGHT ILLUMINATED. UNABLE TO VISUALLY VERIFY GEAR DOWN/LOCKED. SELECTED FLAPS 30, GOT GEAR WARNING HORN. RETRACTED GEAR  AND EXTENDED WITH A HIGHER AIRSPEED.  ALL GREEN GEAR LIGHTS. CLEANED AND INSPECTED NOSE GEAR, CLEANED SWITCHES. PERFORMED GEAR SWING AND OPS CHECKED GOOD  PER MM 52-35-0.
